# SDR FDEA200907292831

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 34,094 hours, 33,796 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

DURING CRUISE FLT AT 340 HAD FIRE WARNING ON NR1 ENGINE, COMPLIED W/RED ECAMS.  FIRE WARNING CEASED AFTER DISCHARGING NR 1 AGENT.  37 MINUTES OF WIND MILLING AT 0  PSI.  CHECKED LOOP RESISTANCE AND INSULATION AND WIRING REF TSM 26-12-00 NO FAULTS FOUND. CLEANED LOOP CONNECTORS AND REINSTALLED. LEAK CHECKED STARTER DUCT USING APU AIR NO LEAKS FOUND. FOIL WRAPPED REMAINING DUCT CLAMPS. RAN ENGINE AT CRUISE SETTING (1.33 EPR)  FOR 30 MIN. NO FIRE WARNINGS AND NAC. TEMP NORMAL 95 SAME AS NR 2 ENGINE. RECHECKED DUCTS AND FOUND 1 CLAMP ON ENGINE BLEED VALVE WITH BLOWN FOIL. REWRAPPED CLAMP AND RAN ENGINE AGAIN PER JRH.
